Q. What should I do to overcome the nervousness I get during foreplay?

Answered by
Dr. Ramchandra Lamba
and medically reviewed by Dr.Nithila A
Published on Sep 17, 2019

Hello doctor,

When I start foreplay I get so nervous, body temperature gets so hot, and heart rate beats so fast. I get precum in 2 minutes after that erection goes. So after that, I do not know when I can get an erection again. Will it come after half an hour and after that will I be fine? Is this normal? Will this issue go away after some try? And is there any medicine which I can use temporarily (not always) to avoid nervous, temperature, etc.?

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hello,

Welcome to icliniq.com.

It is common to feel nervous during foreplay initially, most of the time it becomes normal after few days so it is better to wait few more days and spend more time during foreplay so that ejaculation will not be fast and you can enjoy your sex life to the full extent. Most of the time, it is because of anxiety and will pass away. This is quite normal in young adults trying first-time sex. So do not worry too much. You wait two more weeks and see the results if still some issues remain then consult again. I hope this helps your concern.


Was this answer helpful?

 | 

Thank you doctor,

Please suggest over-the-counter medicine which can help to stay last longer when I get an erection after precum (I do not have erection related issue) I will use it only one to two time. I understand I will be fine without any medicine after some time, but for now, I may need it. I will use it only if necessary. Also, how and when should I take it? Also, let me know what it contains because if medicine not available, I can get alternative. It should work after one to two hours after I take it.

Dr. Ramchandra Lamba

Psychiatry Psychologist/ Counsellor Sexology
#

Hello,

Welcome back to icliniq.com.

There are no medications available over-the-counter and drugs are available only with a prescription. If no improvement occurs, then visit a nearby psychiatrist for medicine as these are the prescription-only drug.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Does my low temperature indicate something serious?

Query: Hello doctor, I am an 18-year-old female, approximately 5 feet, and weigh 115 pounds. I have not been feeling myself the past few days. So, this morning I checked my temperature and it was 97.5, and now it is 96.1. This worries me as my temperature normally stays around 98.9. I am feeling worse toda...  Read Full »

Is it possible that I got pregnant with only foreplay and no intercourse?

Query: Hello doctor, My periods are a 28-day cycle. I was sexually intimate with a man, 15 days after my menstruation. There was no intercourse, but only foreplay, causing a lot of fluid discharge. I have not got my periods yet. Also, by mistake, I took the Regestrone 5 tablet before dinner instead o...  Read Full »

I am suffering from itching all over the body and skin flakes fall during combing. Kindly help.

Query: Hello doctor, I am suffering from itching all over the body wherever there is hair in the body like in private parts hands, leg, thighs, stomach, back and in scalp and hair quickly falls out when I scratch wherever it itches, and skin flakes fall like rain when I comb my hair. Suffering from 12 year...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Sexologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.